# SDR AALA202201249095

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 58,600 hours, 24,727 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 11,000 FT, MASTER CAUTION AND OVERHEAD WARNING LIGHT FOR HYD ELECTRIC PUMP 1, SYS B ILLUMINATED WITH BRIEF ELECTRICAL BURNING SMELL; PUMP DEACTIVATED PER QRH. REPLACED SYSTEM B EMDP CONNECTOR D2666 WITH NEW IAW SWPM 20-61-00, LEAK AND OPS CHECK GOOD IAW AMM 29-11-11.
